# SDR AWXA200600542

- Difficulty date: February 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577567
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED FUSELAGE SKIN CRACKED, .5 INCHES IN LENGTH, AT BS 727E+7" AT STR 19R.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 737-300 SRM 53-00-01-2R31.  FABRICATED REPAIR DOUBLER IAW BOEING 737-300 SRM 53-00-01-2R31.  INSTALLED FABRICATED REPAIR DOUBLER AND REPAIR WASHERS AT BS 727E+7" AND STR 19R IAW BOEING 737-300 SRM 53-00-01-2R31.
